Hi my stroke was about 10months ago but I've started to have dizzy spells and fuzzy head. It's last over a week now. I have started being more active. Does this happen to go over time?
Hi Richard - I sometimes have fuzzy head and odd dizzy spells too. Although strokes can cause dizziness and brain fuzz, it could also be a side effect of medication. In my case, it's my blood pressure tablets. Sometimes my BP can drop a bit too low. I monitor my BP every other day with my own machine and if it's low, it can sometimes happen. Exercise also affects BP too and once your heart rate starts to get back to normal after being active, if you're on BP tablets, it can drop a bit. I sometimes feel a bit lightheaded when I've been to the gym especially in this hot weather!
It's worth having a chat with your GP as it could be something else such as an ear infection if you've had a bad cold. If it is caused by your stroke, your GP may be able to adjust your tablets or refer you to the neurologist to have it checked out.